Cookies?
Library Header Image
LSE Research Online LSE Library Services

Parametric equivalence scales and scale relativities

Jenkins, SP and Cowell, Frank (1994) Parametric equivalence scales and scale relativities. The Economic Journal, 104 (425). pp. 891-900. ISSN 0013-0133

Full text not available from this repository.
Item Type: Article
Divisions: LSE
Subjects: H Social Sciences > HB Economic Theory
Date Deposited: 27 Apr 2007
Last Modified: 04 Nov 2021 00:09
URI: http://eprints.lse.ac.uk/id/eprint/1445

Actions (login required)

View Item View Item